# SDR AALA2009032100002

- Difficulty date: March 21, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 41,916 hours, 14,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT NUMBER 4 DOOR HANDLE RAISING APPROXIMATELY SIX INCHES IN FLIGHT WITH ASSOCIATED DOOR WARNING MESSAGE IN COCKPIT.  RETURNED JFK WITHOUT INCIDENT.  REPLACED LEFT NUMBER 1 AND 4 DOOR EXTERIOR HANDLE MECHANISM.  SYSTEM GROUND CHECK NORMAL OPERATION.
